MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY, REGULAR; REGULAR CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY, REGULAR; REGULAR CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY
Model Number CRTSB
Medical Device Problem Codes Misconnection (1399); Connection Problem (2900); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report covers thirteen (13) malfunction event.A review of the event involved the device(s) experiencing seating issue/misalignment.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY, REGULAR
Common Device Name
REGULAR CONICAL TITANIUM IMPLANT-LEVEL SCAN BODY
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key25045084
Report Number1060818-2026-25521
Device Sequence Number10410746
Product Code NDP
UDI-Device Identifier00847236025557
UDI-Public00847236025557
Combination Product (Y/N)N
Exemption NumberVMSR
Number of Events Summarized13
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRTSB
Device Catalogue NumberCRTSB
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown